- Mark Hovey, Classifying subcategories of modules, Trans. Amer. Math. Soc. 353 (2001), no. 8, 3181–3191. MR 1828603, DOI 10.1090/S0002-9947-01-02747-7 [Kra]krause-correction Henning Krause, Thick subcategories of modules over Noetherian rings (with an appendix by Srikanth Iyengar), to appear in Math. Annalen.
- Mark Hovey
- Affiliation: Department of Mathematics, Wesleyan University, Middletown, Connecticut 06459
- Email: email@example.com
- Received by editor(s): September 28, 2007
- Published electronically: December 11, 2007
- © Copyright 2007
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: Trans. Amer. Math. Soc. 360 (2008), 2809-2809
- MSC (2000): Primary 13C05, 18E30, 18G35
- DOI: https://doi.org/10.1090/S0002-9947-07-04652-1
- MathSciNet review: 2373334